# SDR UALA2011113006573

- Difficulty date: November 29, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 58,393 hours, 6,942 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE,   REPLACED UNDERSEAT CABLE.  REPLACED LAMP ASSY AT 52ABC.  REPLACED EMERGENCY LIGHT AT GALLEY AREA LOWER WALL FWD.  ALL EMERGENCY LIGHTS OPERATE NORMAL.
